# SDR SIMA20120717004

- Difficulty date: July 17, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 23,188 hours, 16,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Main Pax  Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3827, PASSENGER DOOR HANDLE BINDING WHEN OPENING FROM INSIDE.  AIRCRAFT REMOVED FROM SERVICE.  LUBRICATED ROLLERS ON MAIN PASSENGER DOOR REF CMM 52-11-00.  NO FURTHER FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
